# SDR AMWA071130025

- Difficulty date: December 10, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N127ZV
- Make and model: Beech 1900D
- Aircraft serial: UE127
- Aircraft time: 25,394 hours, 36,276 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Chafed
- Location: Ws 67
- Part time: 25,394 hours, 36,276 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACM SCREEN ASSEMBLY CHAFING INTO DOUBLER P/N 114-120022-11 IN RT WING CENTER SECTION AT WS 67.05. REPAIRED IAW SRM 51-40-02 AND CLEARED DISCREPANCY.
